Sample correlations of infinite variance time series models: An empirical and theoretical study.

Cohen, Jason; Resnick, Sidney; Samorodnitsky, Gennady

Journal of Applied Mathematics and Stochastic Analysis (1998)

  • Volume: 11, Issue: 3, page 255-282
  • ISSN: 2090-3332

How to cite

top

Cohen, Jason, Resnick, Sidney, and Samorodnitsky, Gennady. "Sample correlations of infinite variance time series models: An empirical and theoretical study.." Journal of Applied Mathematics and Stochastic Analysis 11.3 (1998): 255-282. <http://eudml.org/doc/48208>.

@article{Cohen1998,
author = {Cohen, Jason, Resnick, Sidney, Samorodnitsky, Gennady},
journal = {Journal of Applied Mathematics and Stochastic Analysis},
keywords = {infinite variance; moving average; sample correlations; stable processes; time series},
language = {eng},
number = {3},
pages = {255-282},
publisher = {Hindawi Publishing Corporation, New York},
title = {Sample correlations of infinite variance time series models: An empirical and theoretical study.},
url = {http://eudml.org/doc/48208},
volume = {11},
year = {1998},
}

TY - JOUR
AU - Cohen, Jason
AU - Resnick, Sidney
AU - Samorodnitsky, Gennady
TI - Sample correlations of infinite variance time series models: An empirical and theoretical study.
JO - Journal of Applied Mathematics and Stochastic Analysis
PY - 1998
PB - Hindawi Publishing Corporation, New York
VL - 11
IS - 3
SP - 255
EP - 282
LA - eng
KW - infinite variance; moving average; sample correlations; stable processes; time series
UR - http://eudml.org/doc/48208
ER -

NotesEmbed ?

top

You must be logged in to post comments.